# SDR ASOA201101219

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,037 hours, 19,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED LT FUSELAGE NR 3 EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
